MAUDE Adverse Event Report: MENTOR TEXAS HUNSTAD 12GA X 23CM INFILTRATION CANNULA; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS HUNSTAD 12GA X 23CM INFILTRATION CANNULA; SYSTEM, SUCTION, LIPOPLASTY
Model Number BN1223H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: na.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that the tip was missing while cleaning hunstad 12ga x 23cm infiltration cannula but do no know for how long it was off.The device was not used on the patient.
 
Additional Manufacturer Narrative
On january 15, 2021, device evaluation was completed.Device evaluation summary: upon visual evaluation of the images provided in the complaint, it was noted that the tip was missing.As the product involved in this complaint was not received, the device could not be analyzed according to our procedures.On january 15, 2021, mentor became aware that lot number was provided in a photo but was inadvertently not reported under previous initial submission.Field d6 for lot number has been correctly updated to "17011803" on this form.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).Lot number was provided in a photo but was inadvertently not reported under previous initial submission.

Brand Name
HUNSTAD 12GA X 23CM INFILTRATION CANNULA
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10971120
Report Number1645337-2020-15610
Device Sequence Number3240893
Product Code MUU
UDI-Device Identifier00081317022473
UDI-Public00081317022473
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2022
Device Model NumberBN1223H
Device Catalogue NumberBN1223H
Device Lot Number17011803
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer01/15/2021
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1